Über zwei neue projektive natürliche Geometrien

H. Berliner

Mathematische Annalen (1919)

  • Volume: 79, page 13-39
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Berliner, H.. "Über zwei neue projektive natürliche Geometrien." Mathematische Annalen 79 (1919): 13-39. <http://eudml.org/doc/158779>.

author = {Berliner, H.},
journal = {Mathematische Annalen},
pages = {13-39},
title = {Über zwei neue projektive natürliche Geometrien},
url = {http://eudml.org/doc/158779},
volume = {79},
year = {1919},

AU - Berliner, H.
TI - Über zwei neue projektive natürliche Geometrien
JO - Mathematische Annalen
PY - 1919
VL - 79
SP - 13
EP - 39
UR - http://eudml.org/doc/158779
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.